Alka-Seltzer Original Effervescent Tablets – 72ct

$12.50

Close
Price Summary
  • $12.50
  • $12.50
  • $12.50
In Stock

Compare
Description

Details:

  • Alka seltzer plus cold tablets
  • Sparkling original
  • Fast relief for nasal congestion, runny nose,
  • Sneezing, headache, sinus pain & pressure
  • Active Ingredients: Acetaminophen 250 mg, Chlorpheniramine Maleate 2 mg,
  • Phenylephrine HCI 5 mg
Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Alka-Seltzer Original Effervescent Tablets – 72ct”

Your email address will not be published.

Close
Close
Shop
0 Wishlist
0 Cart
Close

My Cart

Shopping cart is empty!

Continue Shopping

Open chat
1
Welcome to cgdistro.
Welcome to CGDistro
Minimum Purchase $500